# SDR SWIA201440285

- Difficulty date: November 20, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR FWD SIDE PANEL BOTTOM STEP.  REPAIRED PAX DOOR BOTTOM STEP, PERFORMED NDT, NO DEFECTS NOTED.   FABRICATED AND INSTALLED REPAIR AND RESTORED FINISH IAW EA.
